# SDR EVA200203

- Difficulty date: March 19, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Engine: Ge CF680C2D1F
- Engine time: 241,024 hours, 4,232 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CF680C2D1F
- Part serial: 704273
- Part time: 241,024 hours, 4,232 cycles
- Stage of operation: CL
- How discovered: B
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT REORTED :FIRE WARNING INTERMITTEM,ACRAS DOWNLINK MSG:NO.1 ENG N2 VIB 5.0,EGT 2022,A/C AIR  RETURN TO ANC. MAINTENANCE GOUND INSPECTION,1.FOUND NO.1 ENG TAIL PIPE BROKEN, N1 SIEZED, BIG CHIP FOUND AND TWO FIRE BOTTLES DISCHARGED. 2.NO.1 ENG LEVER ARM STG #5 BLADES BROKEN, 2 BLOW OUT DOOR OPENED AND PNEUM DUCT LINK B BROKEN. REPLACED NO.1 ENG AND FOUND ALL COND ARE NML.
